Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Accutane Scarring

Accutane Scarring
Cyberfornia
Album created by
Cyberfornia
  • 4
  • 0
  • 0
I believe 100% Accutane thinned out my skin so much so quickly that it has caused the acne I had to scar and leave depressed scars on my right side of my face.The scars are not deep at all whatsoever yet I feel so scared that the huge upper one closer to my nose will never go away unless I get a cosmetic surgeon,dermatological surgeon or plastic surgeon to completely excision it and just allow a line scar to form.I rather have a line scar then this depressed skin. I noticed it a few weeks ago so I got off Accutane because I feel that I have potential to save my face and fix these pox mark scars. The upper scar above the pox marks are the ones that most concern me because they seem to be just a huge piece of depressed skin. Accutane ruined my life. I wish I never took it. They say it takes 6 months for your skin to go back to normal, it's been two and I have seen no difference. I cry everyday.

0 Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×